# SDR COM11833

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: MS3476L106P
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CONTROL CANNOT BE SELECTED TO UP POSITION.  REPLACED DEFECTIVE WOW PROXIMITY SENSOR WIRING CONNECTOR AT RT MLG.
